MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900PST
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Initial reporter & report source: country is (b)(6).The eagle eye platinum st catheter was infectious and not returned for evaluation, thus no returned product investigation was performed.
 
Event or Problem Description
It was a reported that during a therapeutic peripheral procedure, the manufacturer's catheter got stuck on the non-manufacturer's guide wire due to a kink in the guide wire.The physician cut the proximal end of the catheter as an attempt to remove the catheter from the guide wire without success, thus was removed as a unit.The procedure was completed with another device.The patient was discharged as expected with no patient injury reported.The adverse event is being submitted because the catheter was stuck on the guide wire and additional intervention was performed.

Brand Name
EAGLE EYE PLATINUM ST
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive
#500
san diego CA 92130
MDR Report Key12708172
Report Number3008363989-2021-00019
Device Sequence Number11922543
Product Code OBJ
UDI-Device Identifier00845225002312
UDI-Public(01)00845225002312(11)210722(17)230722(10)0302342264
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K120697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number85900PST
Device Catalogue Number400-0200.141
Device Lot Number0302342264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: GRADIUS GUIDE WIRE, SIZE UNK; TERUMO: DESTINATION SHEATH/GUIDE SIZE UNK
Outcome Attributed to Adverse Event Required Intervention;